# SDR HALA0200703

- Difficulty date: November 20, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Pivot
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK APPROXIMATELY 2 INCHES ON UPPER APU DOOR FLANGE AT BASE OF PIVOT ROD.  REPLACED APU DOOR ASSEMBLY.  OPS CHECK OK.  (M)
